# SDR CALA9900101

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RT WING AFT SPAR AT I/B ACTUATOR HINGE FORWARD FORGING FROM I/B LOWER BOLT AREA, APPROXIMATELY XRS 164.  THE FASTENERS WERE REMOVED AND THE CRACKED SECTION OF SPAR WAS CUT OUT.  A NEW SPAR SECTION WAS INSTALLED USING SPLICES INSIDE AND OUTSIDE IAW DRAWING J060165 AND EA 5761-01001.
